# SDR SWAA061488

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 33,989 hours, 28,513 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 907822
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FWD ENTRY DOOR CUTOUT, LOWER HINGE FITTING CRACKED AT FWD TOP CORNER.  REMOVED AND REPLACED FWD ENTRY DOOR LOWER HINGE FITTING PER EA AND SRM.
